# SDR CA990719020

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Beacon
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SPARKS OBSERVED COMING FROM BEACON SWITCH. CIRCUIT BREAKER OPENED, SWITCH REPLACED.
